View : 88 Download: 0

Asymptotic Dirichlet problem for the Schrödinger operator on 2-dimensional Cartan-Hadamard manifolds

Title
Asymptotic Dirichlet problem for the Schrödinger operator on 2-dimensional Cartan-Hadamard manifolds
Authors
Kim S.W.Lee Y.H.
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2007
Journal Title
Communications of the Korean Mathematical Society
ISSN
1225-1763JCR Link
Citation
Communications of the Korean Mathematical Society vol. 22, no. 4, pp. 565 - 568
Indexed
SCOPUS; KCI scopus
Document Type
Article
Abstract
We solve the asymptotic Dirichlet problem for a certain Schrödinger operator on 2-dimensional Cartan-Hadamard manifolds. © 2007 The Korean Mathematical Society.
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE